Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Reidemeister torsion, peripheral complex and Alexander polynomials of hypersurface complements

Yongqiang Liu and Laurenţiu Maxim

Algebraic & Geometric Topology 15 (2015) 2755–2785
Bibliography
1 M Banagl, Topological invariants of stratified spaces, Springer, Berlin (2007) MR2286904
2 J L Brylinski, Transformations canoniques, dualité projective, théorie de Lefschetz, transformations de Fourier et sommes trigonométriques, from: "Géométrie et analyse microlocales", Astérisque 140–141, Soc. Math. France (1986) 3 MR864073
3 N Budur, Bernstein–Saito ideals and local systems, Ann. Inst. Fourier 65 (2015) 549
4 S E Cappell, J L Shaneson, Singular spaces, characteristic classes, and intersection homology, Ann. of Math. 134 (1991) 325 MR1127478
5 J I Cogolludo Agustín, V Florens, Twisted Alexander polynomials of plane algebraic curves, J. Lond. Math. Soc. 76 (2007) 105 MR2351611
6 D C Cohen, A I Suciu, Boundary manifolds of projective hypersurfaces, Adv. Math. 206 (2006) 538 MR2263714
7 D C Cohen, A I Suciu, The boundary manifold of a complex line arrangement, from: "Groups, homotopy and configuration spaces" (editors N Iwase, T Kohno, R Levi, D Tamaki, J Wu), Geom. Topol. Monogr. 13 (2008) 105 MR2508203
8 A Dimca, Singularities and topology of hypersurfaces, Springer (1992) MR1194180
9 A Dimca, Sheaves in topology, Springer, Berlin (2004) MR2050072
10 A Dimca, A Libgober, Regular functions transversal at infinity, Tohoku Math. J. 58 (2006) 549 MR2297199
11 A Dimca, L Maxim, Multivariable Alexander invariants of hypersurface complements, Trans. Amer. Math. Soc. 359 (2007) 3505 MR2299465
12 A Dimca, A Némethi, Hypersurface complements, Alexander modules and monodromy, from: "Real and complex singularities" (editors T Gaffney, M A S Ruas), Contemp. Math. 354, Amer. Math. Soc. (2004) 19 MR2087802
13 A Dimca, S Papadima, Hypersurface complements, Milnor fibers and higher homotopy groups of arrangments, Ann. of Math. 158 (2003) 473 MR2018927
14 A H Durfee, Neighborhoods of algebraic sets, Trans. Amer. Math. Soc. 276 (1983) 517 MR688959
15 M Goresky, R MacPherson, Intersection homology, II, Invent. Math. 72 (1983) 77 MR696691
16 J Huh, Milnor numbers of projective hypersurfaces with isolated singularities, Duke Math. J. 163 (2014) 1525 MR3210967
17 M Kashiwara, P Schapira, Sheaves on manifolds, Grundl. Math. Wissen. 292, Springer, Berlin (1990) MR1074006
18 P Kirk, C Livingston, Twisted Alexander invariants, Reidemeister torsion, and Casson–Gordon invariants, Topology 38 (1999) 635 MR1670420
19 A Libgober, Alexander polynomial of plane algebraic curves and cyclic multiple planes, Duke Math. J. 49 (1982) 833 MR683005
20 A Libgober, Alexander invariants of plane algebraic curves, from: "Singularities, II" (editor P Orlik), Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 135 MR713242
21 A Libgober, Homotopy groups of the complements to singular hypersurfaces, II, Ann. of Math. 139 (1994) 117 MR1259366
22 X S Lin, Representations of knot groups and twisted Alexander polynomials, Acta Math. Sin. $($Engl. Ser.$)$ 17 (2001) 361 MR1852950
23 Y Liu, Nearby cycles and Alexander modules of hypersurface complements, arXiv:1405.2343
24 D Massey, Notes on perverse sheaves and vanishing cycles, arXiv:math/9908107
25 L Maxim, Intersection homology and Alexander modules of hypersurface complements, Comment. Math. Helv. 81 (2006) 123 MR2208801
26 J Milnor, A duality theorem for Reidemeister torsion, Ann. of Math. 76 (1962) 137 MR0141115
27 J Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966) 358 MR0196736
28 J Milnor, Infinite cyclic coverings, from: "Conference on the topology of manifolds", Prindle, Weber & Schmidt (1968) 115 MR0242163
29 C Sabbah, Modules d'Alexander et $\mathscr D$–modules, Duke Math. J. 60 (1990) 729 MR1054533
30 M Saito, Introduction to mixed Hodge modules, from: "Actes du colloque de théorie de Hodge", Astérisque 179–180, Soc. Math. France (1989) 145 MR1042805
31 M Saito, Extension of mixed Hodge modules, Compositio Math. 74 (1990) 209 MR1047741
32 J Schürmann, Topology of singular spaces and constructible sheaves, Monografie Matematyczne 63, Birkhäuser, Basel (2003) MR2031639
33 V G Turaev, Reidemeister torsion in knot theory, Uspekhi Mat. Nauk 41 (1986) 97, 240 MR832411
34 M Wada, Twisted Alexander polynomial for finitely presentable groups, Topology 33 (1994) 241 MR1273784